2017
Том 69
№ 9

All Issues

A control problem for systems, of second-order differential equations with retarded argument

Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 5, pp 480-485.

Citation Example: Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I. A control problem for systems, of second-order differential equations with retarded argument // Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 594–599.

Full text